Been going around with this for a couple of years now. Maybe someone has an answer to my problem. Have a lot of stomach problems. Had all the tests. Been told I have Pernicious Anemia? Started monthly shots and count went up over 800. Doctor put me down to half of shots every month and still feeling awful. Now, have been told I am in A-fib. Lots of pills! My stomach feels like I have stomach flu most of the time with diaherra. Is there a certain doctor I should be seeing for this? Can't eat most anything now and you would think between not eating much and all the diaherra I'd be losing weight but I'm not. It's like my stomach can't absord the food or the shots? I love my MD but he thinks most of my problem is anxiety? Has me on pills for that now! Please help me if you can?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.